On the hyperbolic linear functional equations.

István Fenyö

Aequationes mathematicae (1987)

  • Volume: 32, page 252-258
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Fenyö, István. "On the hyperbolic linear functional equations.." Aequationes mathematicae 32 (1987): 252-258. <http://eudml.org/doc/137189>.

author = {Fenyö, István},
journal = {Aequationes mathematicae},
keywords = {square functional equation; distributional solution},
pages = {252-258},
title = {On the hyperbolic linear functional equations.},
url = {http://eudml.org/doc/137189},
volume = {32},
year = {1987},

AU - Fenyö, István
TI - On the hyperbolic linear functional equations.
JO - Aequationes mathematicae
PY - 1987
VL - 32
SP - 252
EP - 258
KW - square functional equation; distributional solution
UR - http://eudml.org/doc/137189
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.